# SDR 98ZZZX900

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20453
- Engine: Pwa JT8D9A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator
- Part number: 579282
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, NR 2 ENGINE INSPECTION FOUND FIRST STAGE COMPRESSOR STATOR VANE DAMAGE.  ONE VANE HAD RIVETS SHEARED, VANE SHIFTED AND CAUSED DAMAGE TO ADJACENT VANE.  REPLACED 1ST STAGE COMPRESSOR STATOR ASSY ON WING PER MM 72-00-21, 72-00-23, AND 72-00-33.   PERFORMED ALL CHECKS INCLUDING AVM TEST.  NO DISCREPANCIES NOTED.  FAILED ASSY TO BE EVALUATED.  ENGINE BORESCOPE INSPECTION REVEALED NO DAMAGE TO ENGINE.
